Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suddenly feel hot and dizzy, vomit, taken zoloft 25 mg

Yesterday I was at work and all of a sudden I got really hot and dizzy and I felt like I could pass out. I didn t pass out I also felt like I could voimit. I stayed like this for about 15mins until I ate a piece of meat. The only medication that I take is Zolft 25 mg. I ve been on it for 5 weeks. I was on cexlia until I tried to come off of and I had a very bad withdrawal from it. I then went back on it that was in Oct of 2011 and I haven t felt good since. So I have been taking zolft 25mg for 5 weeks and I have good and bad days. I am a 27 female 5 8 and 140lbs. Please help thank you!!!
Asked On : Fri, 18 May 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for writing in.
I do not think your symptoms are related to Zoloft. They rather seem to be due to hypoglycemia (which occurs due to a fall in blood glucose levels) or due to some anxiety. This would be true if you had not eaten anything for several hours. I would also like you to get a fasting blood glucose and a post prandial blood glucose done to rule out diabetes and impaired glucose tolerance. I would suggest you eat and drink something at regular intervals. Also, try some deep breathing and yoga to help control anxiety. Speaking to friends, family or a therapist about this can also help.
I hope I have addressed your concerns. I would be available for follow ups.
Answered: Fri, 18 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor